Options
Residual bounds for some or all singular values
Publikationstyp
Journal Article
Date Issued
2015-01-01
Sprache
English
Author(s)
Institut
TORE-URI
Volume
464
Start Page
28
End Page
37
Citation
Linear Algebra and Its Applications (464): 28-37 (2015-01-01)
Publisher DOI
Scopus ID
For a given real or complex matrix we derive perturbation bounds for some or all singular values. The bounds are of the same quality as corresponding residual bounds for the Hermitian eigenvalue problem. They are suitable for numerical computation.
Subjects
Eigenvalues
Perturbationbounds
Residualbounds
Singularvalues